# SDR NOCA05809

- Difficulty date: October 25, 2009
- Submitted: October 25, 2009
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- Aircraft time: 49,594 hours, 11,365 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E RIB CRACKED STIFFENER AT FRONT SPAR L/E STA 520.  REPLACED RIB STIFFENER L/E STA 520 PER SRM 57-41-09.
